# SDR 20000511AP024

- Difficulty date: December 8, 1999
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 69396331
- Condition: Cracked
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 7 SPOILER OUTBOARD HINGE SUPPORT CRACKED.  REMOVED CRACKED HINGE SUPPORT BRACKET.  DRILLED NEW SUPPORT BRACKET IAW 51-10-1 PAGE 14.  INSTALLED NEW HINGE SUPPORT BRACKET IAW 51-10-1 PAGE 1.  (M)
